MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL, CLIP
Catalog Number LX207
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Date of event is (b)(6) 2019.Event day was not provided.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Attempts are being made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during a pediatric thoracic procedure, the surgeon did an echocardiogram and found that the clip was scissored where he had applied it.According to the customer the clip did what is was supposed to do and there were no patient consequences, but the surgeon noticed that is was scissored.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/10/2020.Investigation summary: the analysis results found that the lx207 device was received with no apparent damage.In an attempt to replicate the reported incident, the device was tested for functionality.Upon functional testing of the device, the instrument loaded, retained, and deployed 6 clips as intended.The device was fully functional and conforming.The event described could not be confirmed as the device performed without any difficulties noted.The batch history records were reviewed and certed by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.

Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9454823
Report Number3005075853-2019-24201
Device Sequence Number16238112
Product Code GDO
UDI-Device Identifier10705036012894
UDI-Public10705036012894
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLX207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2019
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date01/10/2020
Patient Sequence Number1